toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (down) Kiwi, M.; de Espanes, P.M.; Rapaport, I.; Rica, S.; Theyssier, G. pdf  doi
  Title Strict Majority Bootstrap Percolation in the r-wheel Type
  Year 2014 Publication Information Processing Letters Abbreviated Journal Inf. Process. Lett.  
  Volume 114 Issue 6 Pages 277-281  
  Keywords Bootstrap percolation; Interconnection networks  
  Abstract In the strict Majority Bootstrap Percolation process each passive vertex v becomes active if at least [deg(v)+1/2] of its neighbors are active (and thereafter never changes its state). We address the problem of finding graphs for which a small proportion of initial active vertices is likely to eventually make all vertices active. We study the problem on a ring of n vertices augmented with a “central” vertex u. Each vertex in the ring, besides being connected to u, is connected to its r closest neighbors to the left and to the right. We prove that if vertices are initially active with probability p > 1/4 then, for large values of r, percolation occurs with probability arbitrarily close to I as n -> infinity. Also, if p < 1/4, then the probability of percolation is bounded away from 1. (c) 2014 Elsevier B.V. All rights reserved.  
  Address [Kiwi, M.; de Espanes, P. Moisset; Rapaport, I.] Univ Chile, DIM, CMM, UMI 2807 CNRS, Santiago, Chile, Email:  
  Corporate Author Thesis  
  Publisher Elsevier Science Bv Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0020-0190 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000334485800001 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 370  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: